# SDR ASAA2015102813544

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,096 hours, 8,240 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE APPEARED ON THE MCDU SCRATCHPAD DURING TAXI FOR TAKEOFF.  THERE HAD BEEN A 60+ SECOND POWER INTERRUPTION AT THE GATE DURING BOARDING WHEN GROUND PERSONNEL PULLED GROUND POWER WITHOUT AUTHORIZATION.  ACFT GROUNDED.  FOLLOWED QRH FOR FMC DISAGREE ON THE GROUND DUAL FMC OPERATION RESTORED.
